# SDR AALA20020023

- Difficulty date: January 3, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND TWO HILOCK HEADS DISHED, ATTACH ANGLE CRACKED FROM HOLE TO HOLE PLUS .125 INCH FORWARD.  INSTALLED VERTICAL STABILIZER TO FUSELAGE ATTACH ANGLE PER AARD 53-10-00-2.  REPLACED 2 DISHED HILOCKS AND LEFT SIDE.  (M)
